HOW TO STOP USING TRAMADOL

HOW TO STOP USING TRAMADOL

HOW TO STOP USING TRAMADOL

Definition

Tramadol is an
opioid pain medication and an oral tablet used in treating people with severe pain.

It is a fast pain reliever which is why it is prescribed by doctors. It helps to relieve pains from the lower back, the knee, joints and an open wound.

These pains are the reason why people go about in search of pain reliever which tramadol does what it does best in relieving pains to its minimal.

But most people who take the drug(tramadol) have this mindset that tramadol takes the pain away for good but the reverse is the case.

Tramadol is a pain reliever and when it’s duration expires in the body system the pain comes back and when the pain comes back you have to take another gram of tramadol to ease you off the pains.

As you keep cycling on and off tramadol on a daily basis, your body starts developing a tolerance to tramadol which develops dependencey on the drug which when you notice you’re getting addicted to it and try to get off it, you will definitely experience its withdrawal symptoms.(STOP USING TRAMADOL)

What are the side effects of using tramadol??

Side effects of tramadol are noted when its user tries to withdraw from using it. These side effects are listed below.

Agitation,

Insomnia,

Headache,

Constipation,

Hallucination,

Anxiety,

Nausea,

Tremor,

Diarrhea,

Vomiting,

Pruritus,

Diaphoresis.

These side effects are usually unbearable as it cause lots of pain to its user trys to withdraw from using it.

These side effects tend to go away when you start taking the usually gram of tramadol you do take.

The truth about these side effects is that you must go through pains if you really want to come off it. Just prepare your mind that you’re going to pass through pains and it will make it easier when you’re going through the pain due to you expected such.(STOP USING TRAMADOL)

What to do to stop using tramadol.

 

See your doctor-

In order not to experience so much pain from total withdrawal you have to drop on the gram of tramadol you take.

Before you do this, you need to see a doctor so your doctor can prescribe the gram of tramadol you need to take.

If you were taking 300 gram of tramadol you definitely have drop it to 250 gram, then slowly you keep dropping till you’ve finally get over it.

Your doctor will help you with other medicine you should take to help you deal with the withdrawal symptoms. All this would be made possible when you see your doctor.(STOP USING TRAMADOL)

Drink more water often-

At this stage of withdrawal, your body needs total detoxification from tramadol and to help fasten the process you need to drink more water often to help detoxify and cleanse your body from tramadol.

Avoid drinking alcohol-

Avoid alcohol totally, so thoughts of mixing tramadol in to it doesn’t get to you and not to mess the process up already.

Go for therapy-

The side effects from tramadol messes with you mental, so you need a specialist who you should talk to about what you’re going through.

This therapy is very helpful as you get to tell the specialist you problems, how feel and all that which in his own way will tell you how to go about and encourage you.

Get rid of all sort of drugs(tramadol) from your home.

When you start getting better, get rid of these set of drugs from your home so your mind don’t trick you on getting back on it.(STOP USING TRAMADOL)

Get started with exercise.

Exercise has always been a good way to deal with body ache and clear the mind and feel chilled out.

ALSO READ;BENEFITS OF STRETCHING IN THE MORNING

Exercises such as stretching and massage would help to reduce the body ache issues to its lowest. So including it into you daily routine would be of so much help.

28 Replies to “HOW TO STOP USING TRAMADOL”

  1. Alexandra

    I appreciate your post, and highly recommend it to people. I had to take tramadol after surgery, and found it really made me feel ill. I felt better when I came off of it!

  2. Tisha

    This is a great post for those that may feel they are stuck using a medication and unaware of the side-effects. It’s better to be off it but some may need the steps to get off it.

  3. Jessi Joachim

    I have a friend who was on some really serious pain killers for a while, and it took some real work to get her weaned off of them. One thing that helped was CBD oil and medical cannabis.

  4. Emma Riley

    I know that there always a bad effects of medicines if you take it irregularly and thank you for sharing this information with us.

  5. Monidipa Dutta

    Once a person develops a dependence to tramadol, quitting the drug will cause unpleasant withdrawal symptoms. Even using tramadol as prescribed can lead to dependence and withdrawal.

    Withdrawal is the result of the body becoming chemically addicted, or altered, from taking tramadol on a continuous basis—even after only a few weeks. This happens because users develop a tolerance to tramadol, meaning they must take more frequent and larger doses to feel the drug’s effects. In response, the brain adapts to the constant presence of the drug and adjusts chemically.

  6. nadj

    I always believed that taking pain killers are not the solution. That’s why I tend to avoid taking one, except if I really can’t bear the pain. These tips you mentioned indeed will help.

  7. David Elliott

    The only drug I took which I would knew would be addictive is dilaudid. And I knew when I was offered a prescription of it, it would be bad for me. So thankfully I only ever had it in the hospital and I never had to worry about weaning myself off of it. I am sure this is hard. I would hate to be in that spot myself.

Leave a Reply

Your email address will not be published. Required fields are marked *